Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 336, NWS Atlanta, GA

June 11, 2008Catoosa County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2008, 8:20 PM EDT for Catoosa County, Whitfield County, Georgia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2008, 8:20 PM EDT (00:20 UTC)
Expired
Jun 11, 2008, 9:15 PM EDT
In force
55 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Catoosa County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 90 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1893 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 120020
SVRFFC
GAC047-313-120115-
/O.NEW.KFFC.SV.W.0336.080612T0020Z-080612T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CATOOSA COUNTY IN NORTHWEST GEORGIA
  WESTERN WHITFIELD COUNTY IN NORTHWEST GEORGIA

* UNTIL 915 PM EDT

* AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTH 
  OF DALTON...ALONG INTERSTATE 75...MOVING NORTH AT 19 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKY
  FACE...TUNNEL HILL...RINGGOLD...GRAYSVILLE...BOYNTON...LAKEVIEW...
  INDIAN SPRINGS AND FORT OGLETHORPE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3500 8497 3464 8494 3461 8499 3463 8505
      3471 8505 3473 8511 3477 8516 3477 8518
      3484 8520 3485 8522 3494 8527 3500 8527
TIME...MOT...LOC 0020Z 162DEG 16KT 3469 8500

$$
2 follow-up statements
000 
WWUS52 KFFC 120049
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT WED JUN 11 2008

GAC047-313-120115-
/O.CON.KFFC.SV.W.0336.000000T0000Z-080612T0115Z/
WHITFIELD GA-CATOOSA GA-
848 PM EDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR CATOOSA AND WESTERN WHITFIELD COUNTIES...

AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
ROCKY FACE...MOVING NORTH AT 18 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUNNEL 
HILL...VARNELL...KEITH...RINGGOLD...BOYNTON...GRAYSVILLE... 
LAKEVIEW...INDIAN SPRINGS AND FORT OGLETHORPE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3500 8497 3478 8496 3471 8505 3473 8511
      3477 8516 3477 8517 3484 8520 3485 8522
      3494 8527 3500 8527
TIME...MOT...LOC 0048Z 162DEG 16KT 3484 8503

$$
000 
WWUS52 KFFC 120100
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EDT WED JUN 11 2008

GAC047-313-120115-
/O.CON.KFFC.SV.W.0336.000000T0000Z-080612T0115Z/
WHITFIELD GA-CATOOSA GA-
859 PM EDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EASTERN CATOOSA AND NORTHWESTERN WHITFIELD COUNTIES...

AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
VARNELL...MOVING NORTH AT 19 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
COHUTTA...INDIAN SPRINGS AND GRAYSVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3500 8497 3482 8496 3481 8503 3483 8509
      3500 8520
TIME...MOT...LOC 0059Z 175DEG 17KT 3493 8499

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:15 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 11, 6:15 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT WED JUN 11 2008

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A WEAK UPPER LEVEL RIDGE REMAINS IN PLACE ACROSS GEORGIA THROUGH
FRIDAY NIGHT. A SURFACE TROUGH CURRENTLY OVER CENTRAL GEORGIA
WILL PERSIST AT LEAST THROUGH THURSDAY...AND SHOULD KEEP HELPING TO
ENHANCE CONVECTIVE COVERAGE AS THESE DIURNAL PULSE STORMS OCCUR
EACH AFTERNOON AND EVENING. AFTERNOON HIGHS WILL BE A BIT COOLER
EACH DAY AS UPPER RIDGE WEAKENS AND WE START TAPPING INTO A
SLIGHTLY COOLER AIRMASS OVER THE ATLANTIC. DEWPOINTS EXPECTED TO
HOLD PRETTY STEADY IN THE 60S...SO EXPECT LITTLE CHANGE IN RECENT
DAYS PATTERN OF AFTERNOON/EVENING CU AND THUNDERSTORM DEVELOPMENT.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE UPPER RIDGE BEGINS TO ERODE TO OUR NORTHWEST ON SATURDAY AS A
TROUGH CROSSES THE NORTH CENTRAL STATES. SEVERAL MODELS INCLUDING
THE SREF/GFS/ECMWF ARE IN REASONABLY GOOD AGREEMENT WITH THE
LARGER SCALE PATTERN OF INCREASING THE MID/UPPER FLOW OVER THE
TENNESSEE VALLEY AND BRINGING A FEW SUBTLE SHORTWAVES THROUGH ON
WEST/NORTHWEST FLOW AS A SURFACE BOUNDARY PUSHES INTO THE SOUTHERN
APPALACHIANS BY SATURDAY. THIS SHOULD ENHANCE THUNDERSTORM
COVERAGE OVER THE WEEKEND WITH AN EVENTUAL CARVING OUT OF AN UPPER
TROUGH BRINGING SLIGHTLY COOLER TEMPERATURES TOWARD THE MIDDLE OF
NEXT WEEK.

RRH

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL OUTSIDE OF THE ISOLATED TO
SCATTERED CONVECTION THROUGH 06Z. SCATTERED AREAS OF MVFR TO IFR
VISIBILITIES WILL DEVELOP BETWEEN 06Z AND 12Z...ESPECIALLY IN AREAS
WHERE HEAVIER PRECIPITATION FALLS LATE THIS AFTERNOON AND THIS
EVENING. WINDS WILL REMAIN LIGHT AND VARIABLE THROUGH THE FORECAST
PERIOD. WITH THE SURFACE AND UPPER LEVEL RIDGES CONTINUING TO WEAKEN
OVER THE FORECAST AREA...ISOLATED TO SCATTERED CONVECTION IS
EXPECTED TO DEVELOP OVER THE REGION AGAIN...MAINLY BETWEEN 18Z AND
00Z TOMORROW AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  91  66  89  67 /  20  30  10  30  20
ATLANTA         72  89  69  86  69 /  20  30  20  30  20
BLAIRSVILLE     66  87  62  84  63 /  20  30   5  30  30
CARTERSVILLE    67  91  66  87  66 /  20  30  10  40  30
COLUMBUS        73  91  71  88  71 /  30  40  30  40  20
GAINESVILLE     71  88  68  86  67 /  20  30   5  30  20
MACON           71  92  68  92  69 /  20  40  20  30  20
ROME            69  90  69  89  69 /  20  30  10  40  30
PEACHTREE CITY  68  89  66  86  66 /  20  30  20  30  20
VIDALIA         69  92  68  94  67 /  20  40  10  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 11, 6:28 AM EDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 AM EDT WED JUN 11 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
628 AM EDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS AND ISOLATED SEVERE STORMS ARE EXPECTED THIS
AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GA.

.SYNOPSIS...
WEAK HIGH PRESSURE ACROSS THE TENNESSEE VALLEY AND ACROSS CENTRAL
FLORIDA SHOULD KEEP THE COLD FRONT OVER GEORGIA FAIRLY STATIONARY
TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM WILL BE
FREQUENT CLOUD-TO-GROUND LIGHTNING...GUSTY WINDS...AND HAIL. THE
BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE NORTH AND CENTRAL
GEORGIA BETWEEN 2 PM AND 10 PM TODAY.

.DISCUSSION...
A COLD FRONT HAS STALLED JUST SOUTH OF ATLANTA AND IS EXPECTED TO
STAY FAIRLY STATIONARY THROUGH TONIGHT. MODERATE INSTABILITY IS
FORECAST TO DEVELOP ACROSS THE AREA TODAY WITH DEWPOINTS IN THE
UPPER 60S TO LOWER 70S. SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP LATER THIS AFTERNOON AS TEMPERATURES SOAR INTO THE 90S.
CAPES AROUND 1500...LIFTED INDICES IN THE MINUS 2 TO MINUS 4
RANGE...AND WEAK UPPER LEVEL WINDS SUGGEST A FAIRLY UNORGANIZED
PULSE STORM ENVIRONMENT. STEEPENING LOW-LEVEL LAPSE RATES ALSO
INDICATE A MARGINAL WIND DAMAGE THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS ARE
ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER.

In the hours before

Local storm report, Jun 11, 7:37 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     DALLAS                  33.92N 84.83W
06/11/2008                   PAULDING           GA   COUNTY OFFICIAL

            TWO POWERLINES DOWN AND 3 TREES DOWN SCATTERED THROUGHOUT
            COUNTY.

0725 PM     LIGHTNING        NEW HOPE                33.96N 84.79W
06/11/2008                   PAULDING           GA   COUNTY OFFICIAL

            TWO LIGHTNING INDUCED FIRES.

&&

SBK
Local storm report, Jun 11, 7:41 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     LIGHTNING        NEW HOPE                33.96N 84.79W
06/11/2008                   PAULDING           GA   COUNTY OFFICIAL

            TWO LIGHTNING INDUCED FIRES.

0625 PM     TSTM WND DMG     DALLAS                  33.92N 84.83W
06/11/2008                   PAULDING           GA   COUNTY OFFICIAL

            TWO POWERLINES DOWN AND 3 TREES DOWN SCATTERED THROUGHOUT
            COUNTY.

&&

SBK
Special weather statement, Jun 11, 8:03 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 PM EDT WED JUN 11 2008

GAZ004-005-120045-
803 PM EDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
WHITFIELD AND MURRAY COUNTIES UNTIL 845 PM EDT...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TILTON...MOVING NORTH AT 21 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITFIELD AND MURRAY COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE TILTON...DALTON...DAWNVILLE...ROCKY
FACE AND TUNNEL HILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
Local storm report, Jun 11, 8:09 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             3 SW CEDARTOWN          33.99N 85.29W
06/11/2008  E0.75 INCH       POLK               GA   CO-OP OBSERVER

            RECEIVED FROM COCORAHS NETWORK

0800 PM     HAIL             CAVE SPRING             34.11N 85.33W
06/11/2008  E0.25 INCH       FLOYD              GA   PUBLIC

0515 PM     TSTM WND DMG     SANDY SPRINGS           33.94N 84.37W
06/11/2008                   FULTON             GA   EMERGENCY MNGR

            ONE TREE FELL OVER POWERLINES ON LONG ISLAND DRIVE.

0515 PM     TSTM WND DMG     SANDY SPRINGS           33.94N 84.37W
06/11/2008                   FULTON             GA   EMERGENCY MNGR

            TREE DOWN OVER POWERLINES AT CARROLL LANE AND POWER FERRY
            ROAD

0730 PM     HAIL             7 SW ELLIJAY            34.62N 84.57W
06/11/2008  E1.00 INCH       GILMER             GA   PUBLIC

&&

SBK
Special weather statement, Jun 11, 8:11 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT WED JUN 11 2008

GAZ002-011-120115-
811 PM EDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CHATTOOGA AND WALKER COUNTIES UNTIL 915 PM EDT...

AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES NORTHEAST OF TIDINGS TO 14 MILES
SOUTH OF CHATTOOGAVILLE...MOVING NORTHWEST AT 18 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CHATTOOGA AND WALKER COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TIDINGS...HOLLAND...
JAMES H. FLOYD STATE PARK...CHATTOOGAVILLE...LYERLY...BERRYTON...
TRION...SUMMERVILLE...NAOMI...SUBLIGNA...LA FAYETTE...MENLO...
LINWOOD...CLOUDLAND AND NOBLE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 11, 8:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT WED JUN 11 2008

GAZ039-051-062-120045-
820 PM EDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WARREN...TALIAFERRO AND WILKES COUNTIES UNTIL 845 PM EDT...

AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF AONIA...MOVING WEST AT 8 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WARREN...TALIAFERRO AND WILKES COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE METASVILLE...AONIA AND
WASHINGTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

16

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.